Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Riemannian Metrics with Large λ1

B. Colbois and J. Dodziuk
Proceedings of the American Mathematical Society
Vol. 122, No. 3 (Nov., 1994), pp. 905-906
DOI: 10.2307/2160770
Stable URL: http://www.jstor.org/stable/2160770
Page Count: 2
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Abstract

We shown that every compact smooth manifold of three or more dimensions carries a Riemannian metric of volume one and arbitrarily large first eigenvalue of the Laplacian.

Page Thumbnails

  • Thumbnail: Page 
905
    905
  • Thumbnail: Page 
906
    906